# SDR IXXA20150513078

- Difficulty date: May 6, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 57,930 hours, 21,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417N50528
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERIOR EXIT LIGHT HAS SEVERAL BULBS INOPERABLE.  REPLACED 4 BULBS IN THE L1 DOOR EXIT LIGHT ASSEMBLY & TESTED IAW AMM 33-51-00.  INTEGRITY CHECK SATISFACTORY.  NO FAULTS NOTED.  ACFT RELEASED TO SERVICE.
